Pacific Journal of Mathematics

Relations between the maximum modulus and maximum term of entire functions.

P. Lockhart and E. G. Straus

Article information

Source
Pacific J. Math. Volume 118, Number 2 (1985), 479-485.

Dates
First available: 8 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.pjm/1102706455

Zentralblatt MATH identifier
0575.30023

Mathematical Reviews number (MathSciNet)
MR789187

Subjects
Primary: 30D10: Representations of entire functions by series and integrals
Secondary: 30D15: Special classes of entire functions and growth estimates

Citation

Lockhart, P.; Straus, E. G. Relations between the maximum modulus and maximum term of entire functions. Pacific Journal of Mathematics 118 (1985), no. 2, 479--485. http://projecteuclid.org/euclid.pjm/1102706455.


Export citation

References

  • [1] W. K. Hayman, The local growth of power series: a survey of the Wiman-Valiron method, Canad. Math. Bull., 17 (1974), 317-358.
  • [2] G. Valiron, Fonctions entieres d'orde fini et functions meromorphes, Lnsiegnement Math. Ser. II, V (1958), 1-150.